MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC SAW BLADE STRYKER UNIV WIDE TOTAL ANKLE .500 IN; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

WRIGHT MEDICAL TECHNOLOGY INC SAW BLADE STRYKER UNIV WIDE TOTAL ANKLE .500 IN; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 200138108S
Medical Device Problem Codes Residue After Decontamination (2325); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that "upon opening this saw blade, there was adhesive tape on the blade.Since we doubted the sterility and since the tape was not removable, i decided to consider this saw blade unusable." the event was identified in the or while the patient was under anesthesia and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Correction to d5 (operator of device) from lay user/patient to other (sales rep) and h3(device evaluated by mfg).The reported event could be confirmed based on assessment of returned device by gqo.A visual inspection of the returned device shows a plastic piece which appears to be shrink wrap sticking on the saw blade surface.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Gqo analyzed the returned product and confirmed that there was plastic shrink wrap stuck on the saw blade surface.However, with the information given, they were unable to determine the reason and cause of how the piece of shrink wrap reached there.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SAW BLADE STRYKER UNIV WIDE TOTAL ANKLE .500 IN
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22637168
Report Number3010667733-2025-00871
Device Sequence Number21223457
Product Code GFA
UDI-Device Identifier00889797057219
UDI-Public(01)00889797057219(11)240607(17)320607(10)1777786
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number200138108S
Device Lot Number1777786
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown